| Model Number |
ZCU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unknown; requested but not provided.Unknown; requested but not provided.Unknown; requested but not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient required an explant.Account indicated that the intraocular lens (iol) was explanted from the patient's right eye.There was no reported patient injury and the patient is doing fine post-operation.No additional information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 7/13/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received inside of the original lens case.Visual inspection under magnification revealed that the lens was received cut in half (one half missing).The lens was cleaned and, no issues were identified.Based on the return condition of the lens, no further product evaluation could be performed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.